# SDR SWAA2021063078296

- Difficulty date: May 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 61,091 hours, 30,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016 Lbl4-15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AT AFT WET GALLERY SUPPORT FLOOR. WEB FORWARD OF AFT PRESSURE BULKHEAD STA 1016 LBL 4 TO LBL15 ; / [01] REMOVED CORROSION AT WEB STA 1016 AND LBL 4-16 AS PER B737-700 SRM 51-10-02-0G-0; NO SRM ALOWABLE DAMAGE EXIST; [02] REMOVED FASTENER (75%) AS PER B737-700 SRM 51-40-02-0G-0; [03] PARTIAL STEP; [04] REMOVED AFT WET GALLERY SUPPORT FLOOR WEB STA 1016 LBL 0 TO LBL 37.97 IAW B737-700 SRM 51-40-02-0G-0; [05] LOCATED AN DRILLED HOLE AT NEW FLOOR WEB AS PER B737-700 SRM 51-40-02-0G0; [06] LOCATED AND DRILLED HOLE AT NEW FLOOR WEB AS PER B737-700 SRM 51-40-02-0G0 . VERIFIED.; [07] OK TO INSTALL WEB ON AFT WET AREA.; [08] PARTIALLY INSTALLED NEW WEB P/N 147A5620-15 AS PER SRM 51-40-02-0G-0 AND DWG REF: 147A5600. APPLIED FAYING SURFACE SEALANT AT REQUIRED AREAS FOR WEB INSTALLATION AS SHOWN IN DWG 147A5600 & SOPM 20-50-19 STEP 9 A -C. SEALANT USED: BMS-595 (870C080). TIME MIXED AT 1700 HRS. TIME APPLIED 17:30.; [09] INSTALLED FASTENER 98% IAW B737-700 SRM 51-40-02-0G-0; PENDING CAP SEAL AND STRAP INSTALLATION (BL0)[14] REMOVED AND INSTALLED NEW WEB AT AFT WET GALLERY FLOOR AT STA 1016; BETWEEN LBL 0 - LBL 37.97 IAW B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG: 147A5600; [15] INSTALLATION OF NEW WEB AT AFT WET GALLERY FLOOR AT STA 1016; BETWEEN LBL 0 - LBL 37.97 IAW B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND DWG: 147A5600.
